# SDR ASOA201000784

- Difficulty date: May 20, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 19,251 hours, 13,261 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-549
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN RT I/B SEAT TRACK AT STA 349 TO 549 HAS CORRODED.   REMOVED CORRSION FROM RT IB SEAT TRACK. MAX REMOVED .035 FOUND OUT OF LIMITS PER SRM 53-21-43. REMOVED AND INSTALLED NEW SEAT TRACK ASSY AS PER AMM 53-21-49.
